# SDR 2025FA0000106

- Difficulty date: October 6, 2024
- Submitted: February 14, 2025
- Operation: General aviation
- Aircraft: N369FG
- Make and model: Cessna 680SOV
- Aircraft serial: 6800255
- Aircraft time: 4,843 hours, 2,708 cycles
- Engine: Pwc PW306C
- Engine time: 4,843 hours, 2,708 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: S3128B0166000G
- Condition: Cracked
- Location: Zone 100
- Part time: 4,843 hours, 2,708 cycles
- Component: Power Steering
- Component part number: 99146502
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER NORMAL PREFLIGHT, STARTUP AND TAXI, ALL ITEMS CHECKED GOOD. HYDRAULIC PRESSURE AND VOLUME CHECKED NORMAL OPS. AFTER TAKEOFF UPON GEAR RETRACTION, CAS MESSAGE INDICATED LOW HYDRAULIC PRESSURE L-R MESSAGE. GEAR WOULD NOT RETRACT. CONTACTED ATC ABOUT POSSIBLE ISSUE AND LEVELED AT 3000 FT. INSTRUCTED SIC TO GET QRH AND ASKED FOR ATC FOR VECTORS TO RUN CHECKLIST. PER CAS MESSAGE, REFERENCED AMBER P1 HYDRAULIC PRESSURE LOW L-R IN QRH. FOLLOWED CHECKLIST WHICH INSTRUCTED US TO USE THE BLOWDOWN BOTTLE TO GET GEAR IN LOCKED POSITION. AFTER THE GEAR WAS DOWN AND LOCKED RECEIVED VECTORS TO BURN FUEL UNTIL BELOW LANDING WEIGHT. DIVERTED TO CVG FOR THE LONG RUNWAY. UPON LANDING EMERGENCY BRAKING WAS USED TO SLOW AIRCRAFT WHICH RESULTED IN A FLAT OUTBOARD LEFT TIRE. FBO TOWED AIRCRAFT TO THE RAMP. CONTACTED COMPANY AND MAINTENANCE TO FOLLOW UP.
